# SDR IPXA2016091608322

- Difficulty date: September 3, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR, CB AREA FLOOR PANEL WSP0789-501 CORRODED X=-47-X=-75.  REPAIRED FLOOR PANEL IAW EA 011-5310-01-A6437 REV IR AND EO MD11-5320-61842-A, MINOR.
